# SDR CHQA201100012

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 23,808 hours, 18,520 cycles
- Engine: Allsn AE3007A
- Engine time: 19,986 hours, 17,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: CO0477
- Condition: Inoperative
- Location: Cabin
- Part time: 15,836 hours, 14,172 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
